Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 16, 2025, 12:35 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2025, 12:35 AM EDT (04:35 UTC)
- Expired
- Apr 16, 2025, 9:32 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
898 WHUS71 KPHI 160435 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1235 AM EDT Wed Apr 16 2025 ANZ450-451-161800- /O.CAN.KPHI.GL.W.0018.000000T0000Z-250416T0600Z/ /O.NEW.KPHI.SC.Y.0056.250416T0435Z-250417T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1235 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-161800- /O.CAN.KPHI.GL.W.0018.000000T0000Z-250416T0600Z/ /O.NEW.KPHI.SC.Y.0056.250416T0435Z-250417T0200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1235 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-161800- /O.CAN.KPHI.GL.W.0018.000000T0000Z-250416T0600Z/ /O.NEW.KPHI.SC.Y.0056.250416T0435Z-250417T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1235 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-161800- /O.CAN.KPHI.GL.W.0018.000000T0000Z-250416T0600Z/ /O.NEW.KPHI.SC.Y.0056.250416T0435Z-250417T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1235 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
3 follow-up statements
545 WHUS71 KPHI 160716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Wed Apr 16 2025 ANZ450-451-162200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 316 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-162200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 316 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-162200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-162200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
580 WHUS71 KPHI 161353 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 953 AM EDT Wed Apr 16 2025 ANZ450-451-170200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 953 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-170200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 953 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-170200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 953 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-170200- /O.CON.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 953 AM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
539 WHUS71 KPHI 170132 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 932 PM EDT Wed Apr 16 2025 ANZ430-431-450>455-170245- /O.CAN.KPHI.SC.Y.0056.000000T0000Z-250417T0200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 932 PM EDT Wed Apr 16 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished below Small Craft Advisory levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 8:31 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 15, 8:31 PM EDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 831 PM EDT Tue Apr 15 2025 .SYNOPSIS... A strong cold front and upper level disturbance will move across the area as we head into this evening. High pressure builds in from the west on Wednesday and then moves offshore on Friday. A cold front enters the region over the weekend. High pressure may return for the start of the new week. Another low pressure may approach the region Monday night and Tuesday. && .NEAR TERM /THROUGH WEDNESDAY/... 830 PM...The convection from earlier has diminished but we are still seeing some wind gusts of 30 to 35 mph in the wake of a cold front. This is due to a fairly strong pressure gradient with continuing steep lapse rates and stronger winds aloft. The gustiness should continue to diminish through the evening though and the Wind Advisory was allowed to expire at 8 PM. Otherwise it still remains breezy through the night with lows mainly in the upper 30s to low 40s. Still expect some wind gusts overnight of 20 to 30 mph. On Wednesday, the pressure gradient remains tight across the area, which will keep gusty winds in place. The winds will not be as strong as Tuesday, but gusts could still reach 30-35 mph at times. Partly to mostly cloudy skies can be expected, but no precipitation is expected on Wednesday. Expect highs generally ranging from the upper 40s to low 50s over our northern counties with mid to upper 50s over SE PA, southern NJ, and Delmarva. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... Fairly quiet through the short term. High pressure will still be centered to our west Wednesday night, but the pressure gradient should be relaxing, allowing winds to diminish. Skies will also start to clear as the upper trough begins pulling out to the east, so should have better radiational cooling conditions. This may result in a need for frost/freeze headlines as temps should be fairly close to freezing across much of the region except near the water and in the urban centers. Thursday looks like the sunniest day in some time, with near wall-to- wall sunshine under mostly clear skies as the high shifts east just to our south and heights rise rapidly. Still a bit of a northwesterly breeze but notably lighter than on Wednesday. Highs should also be significantly warmer, with either side of 60 across much of the region. High pressure shifts off the coast Thursday night, with winds turning a bit more southerly, though becoming quite light after sunset. The evening will be fairly clear allowing for a quick drop with radiational cooling, but high clouds increase after midnight. Thus, expect temps to drop nearly, but not quite as, cold as Wednesday night, so a little less risk of frost/freeze headlines. Friday will feature plenty of clouds as a warm front passes the region. Over most of our region its likely too dry at the surface for any rain, but across the far north, some showers are possible. Highs will continue their upward trend, rebounding well into the 60s with near 70 possible from Philly south and west. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... The combination of warm frontal passage and increased cloud cover plus southerly wind will keep Friday night much milder than Thursday night, with most areas staying above 50. Some parts of the Delmarva might not fall below 60. With the front well clear and forcing not present, it should stay dry. Next cold front approaches from the northwest on Saturday and enters the region Saturday night. This is the last day of the forecast for which we have reasonable consistency in guidance, with temps well into the 70s, perhaps 80 in spots, along with an increasing risk of a shower or t-storm later in the day or at night. After Saturday night, a great deal of uncertainty has crept into the forecast. The latest guidance is more uncertain with how far this front can push southward, though prior modeling suggested it would clear the region by Sunday. For the time being have mostly kept with the previous thinking, with a drier but much cooler Sunday and Monday with highs 10-15 degrees lower, but no chance of precip. However, as hinted, if the front ends up hung up across the region for a few days, temps may be considerably milder, but with a lingering chance of showers and t-storms for Sunday and Monday. Another wave may then pass Monday night which could finally clear the inclement weather from the region by Tuesday. Bottom line though is that the forecast beyond Saturday night has low confidence. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR conditions prevail through the night. Winds gusting 20-30 knots at times. High confidence. Wednesday...VFR conditions expected. Winds gust 25-30 knots. High confidence. Outlook... VFR conditions should prevail Wednesday night through Friday night. Sub-VFR possible Saturday and Saturday night with potential showers and thunderstorms with a passing cold front. VFR likely returns Sunday. && .MARINE... A Gale Warning remains in effect for all waters through this evening. Winds will lower below Gale force later tonight, and remain above Small Craft Advisory levels through Wednesday. Outlook... Conditions generally subside below SCA criteria Wednesday night and should remain below criteria through Thursday night. Southwesterly winds increasing ahead of a cold front then bring SCA conditions back to the region Friday through Saturday, with gusts up to 30 kts and seas up to 6 feet with possible showers and even a stray thunderstorm. Conditions start to subside below SCA levels Sunday. && .FIRE WEATHER... RHs may be below 30 percent during the afternoon Thursday with winds gusting 20-25 mph in the afternoon under plenty of sunshine. This may result in fire weather concerns depending on fuel conditions. RHs should improve for Friday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 2 AM EDT Wednesday for ANZ430-431-450>455. && SYNOPSIS...RCM NEAR TERM...Fitzsimmons/MJL/Robertson SHORT TERM...RCM LONG TERM...RCM AVIATION...Fitzsimmons/RCM/Robertson MARINE...RCM/Robertson FIRE WEATHER...
In the hours before
Local storm report, Apr 15, 6:52 PM EDT, 5 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
652 PM EDT Tue Apr 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Non-Tstm Wnd Dmg 2 N Hope 40.95N 74.97W
04/15/2025 Warren NJ Public
Report of some wires down and tree damage in
the Blairstown and Hope area of Warren
County. Time approximate.
&&
StaarmannLocal storm report, Apr 15, 7:01 PM EDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
701 PM EDT Tue Apr 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM Non-Tstm Wnd Dmg 1 S Media 39.91N 75.39W
04/15/2025 Delaware PA Emergency Mngr
SEPTA reports Regional Rail Service on the
Media/Warren Line is suspended due to trees
down on wires near the Mylan-Rose Valley
Station in Media. Time approximate.
&&
StaarmannLocal storm report, Apr 15, 7:41 PM EDT, 4 hours 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
741 PM EDT Tue Apr 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg Strausstown 40.49N 76.19W
04/15/2025 Berks PA Fire Dept/Rescue
Trees down in the Strausstown area. Time
estimated from radar.
0335 PM Tstm Wnd Dmg Bernville 40.43N 76.11W
04/15/2025 Berks PA Fire Dept/Rescue
Tree down and pole snapped in Bernville.
Time estimated from radar.
0340 PM Tstm Wnd Dmg Sinking Spring 40.33N 76.02W
04/15/2025 Berks PA Fire Dept/Rescue
Trees and wires down. Time estimated from
radar.
0343 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.96W
04/15/2025 M62 MPH Berks PA ASOS
Sustained wind of 46 mph at time of
observation.
0343 PM Tstm Wnd Dmg Wyomissing 40.33N 75.96W
04/15/2025 Berks PA Public
Picture shared on social media showed trees
down in Wyomissing. Time estimated from
radar.
0343 PM Tstm Wnd Dmg 1 WSW Reading Regional 40.38N 75.98W
04/15/2025 Berks PA Fire Dept/Rescue
Trees and wires down near the Reading
airport. Time from the Reading airport wind
gust used.
0345 PM Tstm Wnd Dmg 3 SSE Kenhorst 40.28N 75.92W
04/15/2025 Berks PA Fire Dept/Rescue
Significant damage to a building on Wedge
Lane in Reading. Time estimated from radar.
0348 PM Tstm Wnd Dmg 1 SE Exeter Twp 40.32N 75.83W
04/15/2025 Berks PA Trained Spotter
Multiple trees down in the area of
Ladderback Lane. Damage likely occurred with
severe outflow. Time estimated from radar.
0350 PM Non-Tstm Wnd Dmg 2 WNW East Whiteland Tw 40.06N 75.59W
04/15/2025 Chester PA Emergency Mngr
Trees and wires down in East Whiteland at
Route 401 and Bacton Hill from
non-thunderstorm wind. Road closed. Time
estimated from radar.
0352 PM Tstm Wnd Dmg 2 SW Earl Twp 40.34N 75.72W
04/15/2025 Berks PA Fire Dept/Rescue
Roof blown off and a building collapse
reported in Earl Township. Time estimate
from radar.
0354 PM Tstm Wnd Dmg 1 NW Amity Gardens 40.29N 75.75W
04/15/2025 Berks PA Fire Dept/Rescue
Wires down with several fires reported on
Geiger Road. Time estimated from radar.
0355 PM Tstm Wnd Dmg Laureldale 40.39N 75.92W
04/15/2025 Berks PA Fire Dept/Rescue
Tree into a house. Time estimated from
radar.
0358 PM Tstm Wnd Dmg Bechtelsville 40.37N 75.63W
04/15/2025 Berks PA Fire Dept/Rescue
Tree and wires down. Time estimated from
radar.
0407 PM Tstm Wnd Dmg Fleetwood 40.45N 75.82W
04/15/2025 Berks PA Public
Large tree uprooted. Time estimated from
radar.
0412 PM Tstm Wnd Dmg Topton 40.50N 75.70W
04/15/2025 Berks PA Fire Dept/Rescue
Trees down. Time estimated from radar.
0415 PM Tstm Wnd Dmg Graterford 40.22N 75.45W
04/15/2025 Montgomery PA Public
Trees down with power outages. Significant
wind likely occurred with a severe outflow.
Time estimated by radar.
0415 PM Tstm Wnd Dmg Quakertown 40.44N 75.34W
04/15/2025 Bucks PA Fire Dept/Rescue
Tree down. Strongest winds likely from
thunderstorm outflow. Time estimated from
radar.
0418 PM Tstm Wnd Gst Telford 40.32N 75.33W
04/15/2025 M54 MPH Montgomery PA Public
Private weather station measured a wind gust
to 54 mph with the outflow. Time estimated.
0419 PM Tstm Wnd Gst 2 ESE Sanatoga 40.23N 75.55W
04/15/2025 M56 MPH Montgomery PA ASOS
ASOS station KPTW Pottstown. Strong wind
associated with thunderstorm outflow.
0420 PM Tstm Wnd Dmg Mountainhome 41.17N 75.27W
04/15/2025 Monroe PA Public
A few large trees down in the Mountainhome
area. Time estimated by radar.
0420 PM Tstm Wnd Dmg 1 NE Barrett Twp 41.21N 75.24W
04/15/2025 Monroe PA Fire Dept/Rescue
A few trees down between Skytop and
Mountainhome. Time estimated from radar.
0440 PM Tstm Wnd Dmg 4 SW Millbrook 41.04N 75.02W
04/15/2025 Warren NJ Park/Forest Srvc
Old Mine Road, Mile Post 7, near Poxono Boat
Launch, is closed due to trees on wires
blocking the roadway. Time estimated from
radar.
0443 PM Tstm Wnd Dmg Montague 41.30N 74.79W
04/15/2025 Sussex NJ 911 Call Center
A couple of trees down. Time estimated from
radar.
0458 PM Non-Tstm Wnd Dmg 2 N Hope 40.95N 74.97W
04/15/2025 Warren NJ Public
Report of some wires down and tree damage in
the Blairstown and Hope area of Warren
County. Time approximate.
0500 PM Non-Tstm Wnd Dmg 1 NNW Eddington 40.10N 74.96W
04/15/2025 Bucks PA Public
Report and photo of tree damage in the
Bensalem and Northeast Philadelphia area.
Time approximate.
0523 PM Non-Tstm Wnd Dmg Fords 40.53N 74.31W
04/15/2025 Middlesex NJ Trained Spotter
Bradford Pear tree down in the Fords area of
Woodbridge Twp.
0534 PM Non-Tstm Wnd Dmg 1 S Media 39.91N 75.39W
04/15/2025 Delaware PA Emergency Mngr
SEPTA reports Regional Rail Service on the
Media/Warren Line is suspended due to trees
down on wires near the Mylan-Rose Valley
Station in Media. Time approximate.
&&
GorseLocal storm report, Apr 15, 8:36 PM EDT, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
836 PM EDT Tue Apr 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM Tstm Wnd Dmg 1 WSW Lower Providence 40.18N 75.40W
04/15/2025 Montgomery PA Trained Spotter
Two large power poles bent over by the
convective outflow winds adjacent to
Methacton High School in Worcester Township,
Montgomery County. Time estimated from
radar.
&&
StaarmannLocal storm report, Apr 15, 8:38 PM EDT, 3 hours 57 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
838 PM EDT Tue Apr 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg Strausstown 40.49N 76.19W
04/15/2025 Berks PA Fire Dept/Rescue
Trees down in the Strausstown area. Time
estimated from radar.
0335 PM Tstm Wnd Dmg Bernville 40.43N 76.11W
04/15/2025 Berks PA Fire Dept/Rescue
Tree down and pole snapped in Bernville.
Time estimated from radar.
0340 PM Tstm Wnd Dmg Sinking Spring 40.33N 76.02W
04/15/2025 Berks PA Fire Dept/Rescue
Trees and wires down. Time estimated from
radar.
0343 PM Tstm Wnd Dmg 1 WSW Reading Regional 40.38N 75.98W
04/15/2025 Berks PA Fire Dept/Rescue
Trees and wires down near the Reading
airport. Time from the Reading airport wind
gust used.
0343 PM Tstm Wnd Dmg Wyomissing 40.33N 75.96W
04/15/2025 Berks PA Public
Picture shared on social media showed trees
down in Wyomissing. Time estimated from
radar.
0343 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.96W
04/15/2025 M62 MPH Berks PA ASOS
Sustained wind of 46 mph at time of
observation.
0345 PM Tstm Wnd Dmg 3 SSE Kenhorst 40.28N 75.92W
04/15/2025 Berks PA Fire Dept/Rescue
Significant damage to a building on Wedge
Lane in Reading. Time estimated from radar.
0348 PM Tstm Wnd Dmg 1 SE Exeter Twp 40.32N 75.83W
04/15/2025 Berks PA Trained Spotter
Multiple trees down in the area of
Ladderback Lane. Damage likely occurred with
severe outflow. Time estimated from radar.
0350 PM Non-Tstm Wnd Dmg 2 WNW East Whiteland Tw 40.06N 75.59W
04/15/2025 Chester PA Emergency Mngr
Trees and wires down in East Whiteland at
Route 401 and Bacton Hill from
non-thunderstorm wind. Road closed. Time
estimated from radar.
0352 PM Tstm Wnd Dmg 2 SW Earl Twp 40.34N 75.72W
04/15/2025 Berks PA Fire Dept/Rescue
Roof blown off and a building collapse
reported in Earl Township. Time estimate
from radar.
0354 PM Tstm Wnd Dmg 1 NW Amity Gardens 40.29N 75.75W
04/15/2025 Berks PA Fire Dept/Rescue
Wires down with several fires reported on
Geiger Road. Time estimated from radar.
0355 PM Tstm Wnd Dmg Laureldale 40.39N 75.92W
04/15/2025 Berks PA Fire Dept/Rescue
Tree into a house. Time estimated from
radar.
0358 PM Tstm Wnd Dmg Bechtelsville 40.37N 75.63W
04/15/2025 Berks PA Fire Dept/Rescue
Tree and wires down. Time estimated from
radar.
0407 PM Tstm Wnd Dmg Fleetwood 40.45N 75.82W
04/15/2025 Berks PA Public
Large tree uprooted. Time estimated from
radar.
0412 PM Tstm Wnd Dmg Topton 40.50N 75.70W
04/15/2025 Berks PA Fire Dept/Rescue
Trees down. Time estimated from radar.
0415 PM Tstm Wnd Dmg Graterford 40.22N 75.45W
04/15/2025 Montgomery PA Public
Trees down with power outages. Significant
wind likely occurred with a severe outflow.
Time estimated by radar.
0415 PM Tstm Wnd Dmg Quakertown 40.44N 75.34W
04/15/2025 Bucks PA Fire Dept/Rescue
Tree down. Strongest winds likely from
thunderstorm outflow. Time estimated from
radar.
0418 PM Tstm Wnd Dmg 1 WSW Lower Providence 40.18N 75.40W
04/15/2025 Montgomery PA Trained Spotter
Two large power poles bent over by the
convective outflow winds adjacent to
Methacton High School in Worcester Township,
Montgomery County. Time estimated from
radar.
0418 PM Tstm Wnd Gst Telford 40.32N 75.33W
04/15/2025 M54 MPH Montgomery PA Public
Private weather station measured a wind gust
to 54 mph with the outflow. Time estimated.
0419 PM Tstm Wnd Gst 2 ESE Sanatoga 40.23N 75.55W
04/15/2025 M56 MPH Montgomery PA ASOS
ASOS station KPTW Pottstown. Strong wind
associated with thunderstorm outflow.
0420 PM Tstm Wnd Dmg 1 NE Barrett Twp 41.21N 75.24W
04/15/2025 Monroe PA Fire Dept/Rescue
A few trees down between Skytop and
Mountainhome. Time estimated from radar.
0420 PM Tstm Wnd Dmg Mountainhome 41.17N 75.27W
04/15/2025 Monroe PA Public
A few large trees down in the Mountainhome
area. Time estimated by radar.
0440 PM Tstm Wnd Dmg 4 SW Millbrook 41.04N 75.02W
04/15/2025 Warren NJ Park/Forest Srvc
Old Mine Road, Mile Post 7, near Poxono Boat
Launch, is closed due to trees on wires
blocking the roadway. Time estimated from
radar.
0443 PM Tstm Wnd Dmg Montague 41.30N 74.79W
04/15/2025 Sussex NJ 911 Call Center
A couple of trees down. Time estimated from
radar.
0458 PM Non-Tstm Wnd Dmg 2 N Hope 40.95N 74.97W
04/15/2025 Warren NJ Public
Report of some wires down and tree damage in
the Blairstown and Hope area of Warren
County. Time approximate.
0500 PM Non-Tstm Wnd Dmg 1 NNW Eddington 40.10N 74.96W
04/15/2025 Bucks PA Public
Report and photo of tree damage in the
Bensalem and Northeast Philadelphia area.
Time approximate.
0523 PM Non-Tstm Wnd Dmg Fords 40.53N 74.31W
04/15/2025 Middlesex NJ Trained Spotter
Bradford Pear tree down in the Fords area of
Woodbridge Twp.
0534 PM Non-Tstm Wnd Dmg 1 S Media 39.91N 75.39W
04/15/2025 Delaware PA Emergency Mngr
SEPTA reports Regional Rail Service on the
Media/Warren Line is suspended due to trees
down on wires near the Mylan-Rose Valley
Station in Media. Time approximate.
&&
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 9:40 AM EDT | Frost Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 21 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.